Étude des oscillations d'un processus de sauts purs à l'aide d'un processus de diffusion
Publications mathématiques et informatique de Rennes, no. 1 (1975), article no. 9, 14 p.
@article{PSMIR_1975___1_A9_0,
     author = {Pellaumail, Jean},
     title = {\'Etude des oscillations d'un processus de sauts purs \`a l'aide d'un processus de diffusion},
     journal = {Publications math\'ematiques et informatique de Rennes},
     eid = {9},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1975},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1975___1_A9_0/}
}
Pellaumail, J. Étude des oscillations d'un processus de sauts purs à l'aide d'un processus de diffusion. Publications mathématiques et informatique de Rennes, no. 1 (1975), article  no. 9, 14 p. http://www.numdam.org/item/PSMIR_1975___1_A9_0/

[1] M.F. Allain Convergence de processus de Markov de sauts purs vers un processus de diffusion. Séminaire de Rennes 1975

[2] P. Billingsley Convergence of probability measures. John Wiley and Sons, 1968 | MR 233396 | Zbl 0944.60003

[3] K.L. Chung A course in probability theory. Academic Press 1974 | MR 1796326 | Zbl 0345.60003

[4] W.H. Flemming and Chan Hsing Su One dimensionnal migration models in population genetics theory. Preprint. Brown University Providence, Rhode Island 02912

[5] D.P. Gaver Diffusion approximations and models for certain congestion problems. J. Appl. Prob. 5, 607-623 (1968) | MR 238410 | Zbl 0194.20801

[6] D.P. Gaver and G.S. Shedler Processor utilization in multiprogramming systems via Diffusion Approximations

[7] E. Gelembe On approximate computer system models. Journal of the Association for computing machinery. 22,2, 261-269, 1975 | MR 381028 | Zbl 0322.68035

[8] D.P. Kennedy Limiting diffusions for the conditionned M/G/1 Queue. J. Appl. Prob. 11, 355-362, 1974 | MR 365760 | Zbl 0279.60089

[9] H. Kobayashi Applications of the diffusion approximation to queuing networks. Computer Sciences Mathematics, 1972 | Zbl 0285.60080

[10] T.G. Kurtz Solutions of ordinary differential equations as limits of pure jump Markov processes. J. Appl. Prob. 7, 49-58 | MR 254917 | Zbl 0191.47301

[11] T.G. Kurtz Limit theorem for sequences of jump Markov processes approximating ordinary differential processes. J. Appl. Prob. 8, 344-356, 1971 | MR 287609 | Zbl 0219.60060

[12] T.G. Kurtz Semigroups of conditionned shifts and approximation of Markov processes (to appear) | MR 383544 | Zbl 0318.60026

[13] H.J. Kushner On the weak convergence of interpolated Markov chains to a diffusion. Ann. Prob. 2, 40-50, 1974 | MR 362428 | Zbl 0285.60064

[14] G.F. Newell Applications of queuing theory. Chapman and Hall, London, 1971, chap. 6 | MR 348857 | Zbl 0503.60094

[15] P. Priouret Processus de diffusion et équations différentielles stochastiques. Ecole d'Eté de Probabilités de Saint Flour III, 1973. Springer Verlag | Zbl 0363.60064

[16] D.W. Strook and S.R.S. Varadhan Diffusion processes with continuous coefficients. Comm. Pure. Appl. Math 22, 479-530, 1967 | Zbl 0167.43904

[17] Yamada and Watanabe On the uniqueness of solutions of stochastic differential equations. J. of Math. Kyoto University, vol 11, N° 1-3 | Zbl 0236.60037